Journal of Advanced Mathematical Modeling

Journal of Advanced Mathematical Modeling

A Nonlinear Control Scheme for Stabilization of Fractional Order Dynamical Chaotic Systems

Document Type : Original Paper

Authors
1 Faculty of Basic Sciences, Technical and Vocational University (TVU), Tehran, Iran
2 Faculty of Electrical and Computer Engineering, Urmia University of Technology, Urmia, Iran
3 Faculty of Basic Sciences, Islamic Azad University, Central Tehran Branch, Tehran, Iran
4 School of Economics and Statistics, Guangzhou University, Guangzhou 510006, China
Abstract
In this paper a nonlinear control method is designed to stabilize the fractional-order nonlinear chaotic systems (FONCS). The main feature of this control technique is swift convergence to the equilibrium point. Moreover, fractional version of Lyapunov stability theorem is utilized to prove the analytical results. Also, the ability of stabilization and robustness against system uncertainties are other characteristics of the proposed method. Numerical simulations are presented to emphasize the usefulness of the suggested approach in practice. It is worth to mention that the introduced nonlinear method can be used to control of almost all kind of uncertain chaotic fractional-order systems.
Keywords
Subjects

 Li, C. and Deng, W. (2007). Remarks on fractional derivatives,
Applied
 
Mathematics and Computation,
187
, 777-784.
 Petras, I. (2011).
Fractional-Order Nonlinear Systems: Modeling, Analysis
and Simulation
: Springer Berlin Heidelberg.
 Aghababa, M.P. (2012). Robust stabilization and synchronization of a
class of fractional-order chaotic systems via a novel fractional sliding
mode controller,
Communications in Nonlinear Science and Numerical
Simulation,
17
, 2670-2681.
 Yin, C., Dadras, S., Zhong, S. and Chen, Y. (2013). Control of a novel
class of fractional-order chaotic systems via adaptive sliding mode control
approach,
Applied Mathematical Modelling,
37
, 2469-2483.
 Aghababa, M.P. (2017). Stabilization of a class of fractional-order chaotic
systems using a non-smooth control methodology,
Nonlinear Dynamics,
89
 
Volume 10, Issue 1
May 2020
Pages 19-38

  • Receive Date 23 August 2018
  • Revise Date 31 August 2019
  • Accept Date 17 January 2020